Acute coronary syndrome in cisatracurium-induced anaphylactic shock: Kounis syndrome

Ya Ling Yang, Hui Wen Huang, Hon Kan Yip, Bruno Jawan, Chia Chih Tseng, Hsiao Feng Lu

研究成果: Article同行評審

9 引文 斯高帕斯(Scopus)

摘要

In this case report, we describe a 70-year-old male patient who sustained Kounis syndrome induced by cisatracurium administration immediately following induction of general anesthesia. Acute coronary syndrome combined with anaphylactic shock, termed Kounis syndrome, should be investigated in percutaneous coronary intervention to solve this complex and life-threatening condition. A team effort by cardiologist and anesthesiologist is essential for successful resuscitation. In general, the incidence of an anaphylactic reaction to cisatracurium is low, but a high serum IgE level in combination with a positive skin prick test in our patient was strongly suggestive of cisatracurium-induced Kounis syndrome. In addition, a cross-reaction between cisatracurium and rocuronium is reported.

原文English
頁(從 - 到)184-186
頁數3
期刊Acta Anaesthesiologica Taiwanica
46
發行號4
DOIs
出版狀態Published - 2008 12月

All Science Journal Classification (ASJC) codes

  • 麻醉與疼痛醫學

指紋

深入研究「Acute coronary syndrome in cisatracurium-induced anaphylactic shock: Kounis syndrome」主題。共同形成了獨特的指紋。

引用此